# SDR IXXA05RNG040S

- Difficulty date: July 23, 2005
- Submitted: September 9, 2005
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 67,024 hours, 17,385 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Lt Wing Slat
- Part time: 67,024 hours, 17,385 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CHECK, FOUND A DENT AT WING OUTER INBOARD EXTENDED LEADING EDGE PLATING STA XFS 610 TO SPAR LT.  EXTERNAL DOUBLER WAS FABRICATED AND INSTALLED IAW EWO ATI 57-032 AND SRM 57-2-1 FIGURE 2H.
